Harmonic mappings into manifolds with boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, pp. 365-392
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1990_4_17_3_365_0,
author = {Chen, Yun Mei and Musina, Roberta},
title = {Harmonic mappings into manifolds with boundary},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {365--392},
year = {1990},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 17},
number = {3},
mrnumber = {1079982},
zbl = {0724.58023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1990_4_17_3_365_0/}
}
TY - JOUR AU - Chen, Yun Mei AU - Musina, Roberta TI - Harmonic mappings into manifolds with boundary JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1990 SP - 365 EP - 392 VL - 17 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1990_4_17_3_365_0/ LA - en ID - ASNSP_1990_4_17_3_365_0 ER -
%0 Journal Article %A Chen, Yun Mei %A Musina, Roberta %T Harmonic mappings into manifolds with boundary %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1990 %P 365-392 %V 17 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1990_4_17_3_365_0/ %G en %F ASNSP_1990_4_17_3_365_0
Chen, Yun Mei; Musina, Roberta. Harmonic mappings into manifolds with boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, pp. 365-392. http://geodesic.mathdoc.fr/item/ASNSP_1990_4_17_3_365_0/